... when does it stop
Hello lanacarol. Yes it is. The nauesa is a common, normal side effect of taking Savella. It should begin to ease up after you've been on it for awhile. Then, tends to disappear altogether. If you find it really doesn't subside, you might talk to your doctor about perhaps trying another drug for the fibromyalgia. Best of wishes, I hope you do get to feeling better soon,pledge
Yes, Savella can cause extreme nausea and vomiting like it did with me. I tried it at the lowest dose which wasn't enough to help me for 6 weeks and couldn't take it any longer. I read one reviewer who said after something like a couple years, the nausea finally went away, but in the mean time she had to take anti-nausea pills every day--like I was doing. I asked the pharmacist at the time, who are gold mines of information. He said that sometimes with time, the nausea goes away, but sometimes it never does.
Try to stick it out as long as you can in case the nausea goes away. And get a prescription for Zofran which is fairly effective for the nausea in the meantime.
It's supposed to be a wonderful medication when it helps people.
I was fortunate to not have the nausea but i know many that do, as with all of us it effects us each differently, I have heard anywhere from 2 weeks to 6 and some never. Hopefully you are on a low dose if not ask your doctor if its ok to do a lower dose. i know my friends doc started her on 12mg she was very nauseated s he told her to cut it in half, take when she first woke then a few hours later take the other half and same with the evening dose. she did and was able to ease into it a bit better.
i hope you find relief soon
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Posted 18 Nov 2010 • 2 answers
Posted 31 Dec 2010 • 5 answers
Posted 12 Dec 2013 • 1 answer
Posted 1 Jan 2015 • 1 answer